# SDR DALA2024011500572

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT STA Y=928, BTW STA Y=920 TO STA Y=935, WAS FOUND CRACKED. SUMMARY OF NRC 00581: CUSP WEB AT STA Y=928 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 FIG 215. (LP #0151475)
